# SDR CA990728008

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2350 · Audio Integrating System
- Part: Reu
- Part number: 506012
- Condition: Failed
- Location: Cockpit
- Part time: 11,274 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TOTAL COMM FAILURE ON FINAL APPROACH. REMOTE ELECTRONIC UNIT REPLACED.
